sexologist-icon
Ipill overdose
I took 4 Ipills each in one month for 4 continuos months(total 4 Ipills). Now I am having lot of acne and excessive hair all over the body and face, its really tooo toooo much. Is is also a side effect, should I consult a doctor immediately?
544 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello, you shouldn't have taken so many pills,ache is a side effect of progesterone. It causes harmonal imbalance also. But its not a immediate threat . Now one cannot reverse it back . Stop taking progesterone pills, you can take combined oral contraceptives if you want . Consult gynaecologist in nearest hospital .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.